On expansions of weakly o-minimal non-valuational structures by convex predicates

Tom 202 / 2009

Roman Wencel Fundamenta Mathematicae 202 (2009), 147-159 MSC: Primary 03C64. DOI: 10.4064/fm202-2-3

Streszczenie

We prove that if ${\cal M}=(M,\leq,+,\ldots)$ is a weakly o-minimal non-valuational structure expanding an ordered group $(M,\leq,+)$, then its expansion by a family of “non-valuational” unary predicates remains non-valuational. The paper is based on the author's earlier work on strong cell decomposition for weakly o-minimal non-valuational expansions of ordered groups.

Autorzy

  • Roman WencelMathematical Institute
    University of Wroc/law
    pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek